List of citations in Numdam for : Error estimates for some mixed finite element methods for parabolic type problems

ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Volume 15 (1981) no. 1, p. 41-78

Garcia, Sonia M. F.; Jensen, Søren

ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Volume 31 (1997) no. 3, p. 303-326

Wei, Yuting

ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Volume 28 (1994) no. 5, p. 611-665

Gastaldi, Lucia; Nochetto, Ricardo H.

ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Volume 23 (1989) no. 1, p. 103-128

Durán, Ricardo G.

ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Volume 22 (1988) no. 3, p. 371-387

Geveci, Tunc

ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Volume 22 (1988) no. 2, p. 243-250

Cristina, Maria; Squeff, J.

ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Volume 21 (1987) no. 2, p. 327-352

Jaffre, Jérôme; Roberts, Jean E.

ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Volume 19 (1985) no. 3, p. 443-460

Douglas, Jim Jr.; Ewing, Richard E.; Wheeler, Mary Fanett

ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Volume 17 (1983) no. 3, p. 249-265